# SDR DL72E951127

- Difficulty date: March 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2823W
- Make and model: Boeing 727247
- Aircraft serial: 21328
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Sta 418
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CORRODED AT STA 418 RBL 12 INCHES TO Z ANGLE AT AFT SIDE OF FWD SVC DOOR.  REPAIRED PER MM 53-20-11 FIG 804.  FOUND AT HMV.
